# SDR ASAA2015092013137

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,963 hours, 10,607 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP AFTER POWER TRANSFER.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE AND ESTABLISHED NORMAL OPERATION.  SATCOM PROMP PRESENT ON FMC REF FIM 23-15, TASK 801.
